BibTeX record journals/ijon/MuSWS17

download as .bib file

@article{DBLP:journals/ijon/MuSWS17,
  author    = {Chaoxu Mu and
               Changyin Sun and
               Ding Wang and
               Aiguo Song},
  title     = {Adaptive tracking control for a class of continuous-time uncertain
               nonlinear systems using the approximate solution of {HJB} equation},
  journal   = {Neurocomputing},
  volume    = {260},
  pages     = {432--442},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.neucom.2017.04.043},
  doi       = {10.1016/j.neucom.2017.04.043},
  timestamp = {Tue, 06 Mar 2018 17:05:11 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijon/MuSWS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics